# SDR SIMA200833804

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 22,674 hours, 22,467 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2
- Part serial: 252
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9805 CREW REPORTED ON CLIMB-OUT STRONG ODOR OF SMOKE IN COCKPIT.  CREW RETURNED TO FIELD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT WINDSHIELD CONTROLLER IAW AMM 30-42-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
